# SDR A6WA200740621

- Difficulty date: November 14, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 11,384 hours, 10,499 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Condition: Chafed
- Location: Nr 2 Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYD 2 LOW PRESSURE CAUTION MESSAGE WITH ZERO QUANTITY AND ZERO PRESSURE.  COMPLIED WITH QRH.  DECLARED EMERGENCY, NORMAL LANDING.  SHUT DOWN ENGINE NR 2 AFTER LANDING.  TOTAL TIME AT ZERO QUANTITY 23 MINUTES.  APU BAY LEAKING FLUID.  FOUND NR 2 HYDRAULIC CASE DRAIN LINE P/N 601R75286-51 CHAFED.  REMOVED AND REPLACED LINE IAW 29-10.  OPS CHECK GOOD.  (M)
